# SDR AALA201912039007

- Difficulty date: November 30, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 33,288 hours, 13,392 cycles
- System (JASC): 2210 · Autopilot System
- Part: Flight Dir
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS FLT DIRECTORS BOTH CA/FO DISAPPEAR WHEN TOGA MODE/SWITCH PRESSED FOR TAKEOFF. COME BACK ON AT 1000 FEET. MAINTENANCE ACCOMPLISHED DFCS BITE FOUND MAINT MSG 22-11210. PERFORMED TASK FIM 22-14-00. FOUND NO FAULTS AT INITIAL EVALUATION. FCC CHECKS NORMAL. PERFORMED HUD OPERATIONAL TEST IAW AMM 34-36-00, TEST PASSED IAW FIM 22-14-00.
